# SDR YENA2024092001285

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 76,592 hours, 27,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

FLT#87, ALB-FLL.' DURING CABIN EMERGENCY LIGHT TEST TASK CARD, "EPSU EXT LOAD FWD L" FAULT ON FWD FAP; ACCOMPLISHED EPSU BITE TEST PER M/M 33-51-00-710-001, OPS CHECKED NORMAL.'
